# SDR SWIA201844165

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 25,778 hours, 15,241 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING CAUTION. FLIGHT #5816 CLOSED.REPLACED THE NOSE WHEEL STEERING CONTROL UNIT.
